# SDR SWAA2023102699096

- Difficulty date: September 11, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PANEL 521KB DELAMINATED AT CUTOUT CORNERS<[01] LEFT WING L/E PANEL 521KB WAS DELAMINATED AT CUTOUT CORNERS AND REPAIRED IAW SRM 51-70-05-2R-6. FINAL FINSIH WILL BE ACCOMPLISHED ON FAULT: TTG8Q00NQTZ;[02] VERIFIED CORRECTIVE ACTION 1.
